Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Tight equivariant immersions of symmetric spaces


Author: Edmund Kelly
Journal: Bull. Amer. Math. Soc. 77 (1971), 580-583
MSC (1970): Primary 53C35, 53C40; Secondary 57D70, 53B25
MathSciNet review: 0276900
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C35, 53C40, 57D70, 53B25

Retrieve articles in all journals with MSC (1970): 53C35, 53C40, 57D70, 53B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12760-X
PII: S 0002-9904(1971)12760-X